# SDR CA010815012

- Difficulty date: August 1, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 46,458 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 1156400006
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER RUDDER HINGE BRACKET RIVETS LOOSE DUE TO FLIGHT CONTROL FLUTTER.SCREWS WERE LOOSE IN THE CENTER HINGE ALSO. PC/TSO/TSN ARE UNKNOWN, NOT 0.0.
